# SDR UIEA2017032200370

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 79,516 hours, 15,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E UPPER  SKIN WS 452 FWD SIDE CORRODED.   REMOVE THE CORROSION AND FOUND WITHIN ALLOWABLE LIMITS IAW SRM 57-41-01-1A-0, FIGURE 101, DETAIL II, REV 36.
